# SDR VJ9800211

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3913209IN
- Condition: Corroded
- Location: Bs  560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN UNDER AUX PUMP AT STA 560, LONGERON 29L TO 29R, CORRODED.  REMOVED LONGERON END CAPS FROM 25L TO 25R.  REMOVED EXISTING REPAIR, INTERNAL DOUBLERS, TRIMMED OUT CORRODED AREA AND FABRICATED REPAIR DOUBLER FROM 2024T3 .80 MATERIAL, DRILLED, DEBURRED. ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER AND 5 EACH END CAPS IAW AERO EO NR 98-900 AND AIRTRAN RES NR 98985 AND DC9 SRM 51-10-4, 51-10-3, 51-30-2 AND 51-30-5.
